MathSciNet Relay Station
MathSciNet bibliographic data
MR2640073 30K05 (40A05 42A10 46A99 46B99 47A16)
Charpentier, Stéphane On the closed subspaces of universal series in Banach spaces and Fréchet spaces. Studia Math. 198 (2010), no. 2, 121–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement